Osaka Journal of Mathematics

Lie algebras of differential operators

Ichiro Amemiya, Kazuo Masuda, and Kōji Shiga

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 12, Number 1 (1975), 139-172.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200757731

Mathematical Reviews number (MathSciNet)
MR0375400

Zentralblatt MATH identifier
0301.58004

Subjects
Primary: 58H05: Pseudogroups and differentiable groupoids [See also 22A22, 22E65]
Secondary: 57D55

Citation

Amemiya, Ichiro; Masuda, Kazuo; Shiga, Kōji. Lie algebras of differential operators. Osaka J. Math. 12 (1975), no. 1, 139--172. https://projecteuclid.org/euclid.ojm/1200757731


Export citation